# SDR DL73K020432

- Difficulty date: April 11, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 40,367 hours, 32,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER HINGE CUTOUT OF THE AFT GALLEY DOOR (R2) CUTOUT WAS FOUND WITH A .5 INCH TYPICAL CRACK IN THE BONDED SKIN ASSY.  THE CRACK WAS REMOVED.  THE SKIN WAS REPAIRED WITH AN EXTERNAL DOUBLER INSTALLED PER ER/A 382883-14 REV A.
